Comptes Rendus
Partial Differential Equations
Asymptotic behavior of solutions for linear parabolic equations with general measure data
[Comportement asymptotique des solutions des équations paraboliques linéaires avec données de mesures générales]
Comptes Rendus. Mathématique, Volume 344 (2007) no. 9, pp. 571-576.

Dans cette Note nous traitons le comportement asymptotique, quand t tend vers l'infini, des solutions des équations paraboliques linéaires dont le modéle est :

{utΔu=μdans(0,T)×Ω,u(0,x)=u0dansΩ,
μ est une mesure de Radon générale, éventuellement singulière, qui ne dépend pas de t, et où u0L1(Ω). Nous montrons que la solution de dualité, qui existe et est unique, converge vers la solution de dualité (introduite par Stampacchia (1965)) du probléme elliptique associé.

In this Note we deal with the asymptotic behavior as t tends to infinity of solutions for linear parabolic equations whose model is

{utΔu=μin(0,T)×Ω,u(0,x)=u0inΩ,
where μ is a general, possibly singular, Radon measure which does not depend on time, and u0L1(Ω). We prove that the duality solution, which exists and is unique, converges to the duality solution (as introduced by Stampacchia (1965)) of the associated elliptic problem.

Accepté le :
Publié le :
DOI : 10.1016/j.crma.2007.03.021
Francesco Petitta 1

1 Dipartimento di Matematica, Università La Sapienza, Piazzale A. Moro, 2, 00185 Roma, Italy
@article{CRMATH_2007__344_9_571_0,
     author = {Francesco Petitta},
     title = {Asymptotic behavior of solutions for linear parabolic equations with general measure data},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {571--576},
     publisher = {Elsevier},
     volume = {344},
     number = {9},
     year = {2007},
     doi = {10.1016/j.crma.2007.03.021},
     language = {en},
}
TY  - JOUR
AU  - Francesco Petitta
TI  - Asymptotic behavior of solutions for linear parabolic equations with general measure data
JO  - Comptes Rendus. Mathématique
PY  - 2007
SP  - 571
EP  - 576
VL  - 344
IS  - 9
PB  - Elsevier
DO  - 10.1016/j.crma.2007.03.021
LA  - en
ID  - CRMATH_2007__344_9_571_0
ER  - 
%0 Journal Article
%A Francesco Petitta
%T Asymptotic behavior of solutions for linear parabolic equations with general measure data
%J Comptes Rendus. Mathématique
%D 2007
%P 571-576
%V 344
%N 9
%I Elsevier
%R 10.1016/j.crma.2007.03.021
%G en
%F CRMATH_2007__344_9_571_0
Francesco Petitta. Asymptotic behavior of solutions for linear parabolic equations with general measure data. Comptes Rendus. Mathématique, Volume 344 (2007) no. 9, pp. 571-576. doi : 10.1016/j.crma.2007.03.021. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/j.crma.2007.03.021/

[1] A. Arosio Asymptotic behavior as t+ of solutions of linear parabolic equations with discontinuous coefficients in a bounded domain, Comm. Partial Differential Equations, Volume 4 (1979) no. 7, pp. 769-794

[2] L. Boccardo; A. Dall'Aglio; T. Gallouët; L. Orsina Nonlinear parabolic equations with measure data, J. Funct. Anal., Volume 147 (1997) no. 1, pp. 237-258

[3] G. Dal Maso; F. Murat; L. Orsina; A. Prignet Renormalized solutions of elliptic equations with general measure data, Ann. Scuola Norm. Sup. Pisa Cl. Sci., Volume 28 (1999), pp. 741-808

[4] A. Friedman Partial Differential Equations of Parabolic Type, Prentice-Hall, Englewood Cliffs, NJ, 1964

[5] O.A. Ladyzhenskaja; V. Solonnikov; N.N. Uraltceva Linear and Quasilinear Parabolic Equations, Academic Press, 1970

[6] T. Leonori; F. Petitta Asymptotic behavior of solutions for parabolic equations with natural growth term and irregular data, Asymptotic Anal., Volume 48 (2006) no. 3, pp. 219-233

[7] F. Petitta, Asymptotic behavior of solutions for parabolic operators of Leray–Lions type and measure data, in press

[8] F. Petitta, Renormalized solutions of nonlinear parabolic equations with general measure data, in press

[9] A. Porretta Existence results for nonlinear parabolic equations via strong convergence of truncations, Ann. Mat. Pura Appl. (IV), Volume 177 (1999), pp. 143-172

[10] A. Prignet Existence and uniqueness of entropy solutions of parabolic problems with L1 data, Nonlinear Anal. TMA, Volume 28 (1997), pp. 1943-1954

[11] S. Spagnolo Convergence de solutions d'équations d'évolution, Rome, 1978, Pitagora, Bologna (1979), pp. 311-327

[12] G. Stampacchia Le problème de Dirichlet pour les équations elliptiques du seconde ordre à coefficientes discontinus, Ann. Inst. Fourier (Grenoble), Volume 15 (1965), pp. 189-258

[13] N.S. Trudinger On Harnack type inequalities and their application to quasilinear elliptic equations, Comm. Pure Appl. Math., Volume 20 (1967), pp. 721-747

Cité par Sources :

Commentaires - Politique


Ces articles pourraient vous intéresser

Approximation of diffuse measures for parabolic capacities

Francesco Petitta; Augusto C. Ponce; Alessio Porretta

C. R. Math (2008)


Renormalized solutions of the fractional Laplace equation

Nathaël Alibaud; Boris Andreianov; Mostafa Bendahmane

C. R. Math (2010)